# SDR SWAA2019051332580

- Difficulty date: April 30, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORWARD SIDE STRINGER CLIP CRACKED AT BS. 277, STR. 10R.  R&R CLIP IAW SRM AND DWG.
